# SDR 20000413SH051

- Difficulty date: February 15, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N8118Y
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2017
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 10594564
- Part serial: E231247
- Condition: Reads High
- Location: M/R Mast
- Part time: 342 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAST INDICATOR OUT OF CALIBRATION.  READING HIGH SETTING OF LIGHT.  REMOVED AND REPLACED.  (X)
